Random coverings

Leopold Flatto Yeshiva University, New York, N. Y., USA Donald J. Newman Yeshiva University, New York, N. Y., USA

TBD mathscidoc:1701.331511

Acta Mathematica, 138, (1), 241-264, 1975.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 104 downloads ] [ 0 comments ]
@inproceedings{leopold1975random,
  title={Random coverings},
  author={Leopold Flatto, and Donald J. Newman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242593076220},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={241-264},
  year={1975},
}
Leopold Flatto, and Donald J. Newman. Random coverings. 1975. Vol. 138. In Acta Mathematica. pp.241-264. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242593076220.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved